MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER
Model Number 90185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that 24 hours after thrombectomy for cardiogenic cerebral embolism on the left m1 distal infarction, patient experienced subarachnoid hemorrhage (sah) on image evaluation after the procedure had completed.Physician confirmed that the subject retriever used performed as intended and did not cause the reported hemorrhage.Hemorrhage was treated using antiplatelet medication and patient¿s current status is stable.Pre-procedure modified rankin scale (mrs) for patient was grade 4 and post-procedure mrs was listed as grade 4.No further information provided.
 
Additional Manufacturer Narrative
Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu, the device performed as intended during the procedure, and in the physician's opinion the reported adverse event (sah) was not related to the subject device as the event did not occur at the treatment location.Antiplatelet medication was administered to address the adverse event and the patient is currently stable.The reported patient intracranial hemorrhage is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE 4MM X 30MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10570996
Report Number3012931345-2020-00145
Device Sequence Number1192263
Product Code NRY
UDI-Device Identifier00815742001853
UDI-Public00815742001853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90185
Device Catalogue Number90185
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR